# SDR CVGA20251103001

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 19,523 hours, 11,982 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 67183281
- Part serial: 301
- Condition: Failed
- Part time: 3,993 hours, 2,315 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 5° ON APPROACH INTO KLAS. DECLARED EMERGENCY. REMOVED FAILED FLAP CONTROLLER AND INSTALLED A TESTED FLAP CONTROLLER IAW CE-750 AMM 27-51-00. OPS CHECK GOOD. NO DEFECTS NOTED. PN OFF/ON 6718328-1 SN OFF: 301 SN ON 117.
